# SDR DALA2020062402516

- Difficulty date: June 23, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 92,160 hours, 41,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB-DURING CLIMB CREW REPORTED HIGH OIL TEMP AND SMOKE IN THE CABIN. PERFORMED AIR RETURN TO ATL. MTC FOUND OIL IN 2.5 BLEED PORTS AND TAILPIPE, ALSO DRAINED LARGE QUANTITY OF OIL FROM THE GEARBOX.   T/S PER FIM 21-00-01, ENGINE AND RECIRC FILTERS CHANGED.
